My son started taking Zyprexa when he was 10 and took it for approx. 3 years. Yes, he gained a large amount of weight, but was able to lose it once he stopped taking the meds. Now, he is 21 years old and is constantly in AFIB and taking cardiac medication. We are wondering if this could be caused by the medication.
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Zyprexa (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I gained too much weight by taking Zyprexa. That's why I am thinking of switching to Abilify. My doctor also recommended it. I am only afraid of ...
2 answers • 18 Mar 2010
I have been on hydroxychloroquine sulfate for 6 years as treatment for Lupus. Can the common side effects begin after long term use? I am ...
1 answer • 2 Aug 2010
My son has been taking Megestrol for 3-4 months, his weight is back up and he has an appetite again. He is on Corizone because he tested low. The ...
2 answers • 3 Mar 2011
... what should I do? I am highly agitated all the time and yet I work out almost every day. After reading all the side effects of this drug and what ...
4 answers • 2 Feb 2013